# SDR CKSA96107

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 56119433
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND FS 310 T-CHORD CORRODED FROM L-28LT TO 28RT.  REMOVED SECTION OF FWD ANGLE FROM 28R-28L.  INSTALLED NEW ANGLE IAW SRM 53-2-5 FIGURE 8C.  TASK NR 82169, CORROSION CARD NR 5570-0551.
